# SDR REXA2019042620504

- Difficulty date: April 22, 2019
- Submitted: April 26, 2019
- Operation: Air carrier
- Aircraft: N293PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15293
- Aircraft time: 13,054 hours, 8,952 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH6703163421
- Condition: Corroded
- Location: Bs 280-295
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STGR 26RH FROM STA FS:280 TO FS:295 AT MAIN AVIONICS COMPARTMENT (E/E) (TCI 100-09).  A NEW STRINGER 26RH FROM STA FS:280 TO FS:295 AT MAIN AVIONICS COMPARTMENT WAS INSTALLED PER CRJ-900 SRM 51-42-06-001-001-A01 AND SRM 51-42-21-001-001-A01.
